# SDR 97FDEA00174

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651838739
- Condition: Corroded
- Location: Bs 1100-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0238 002, CORROSION (C53-113-01, 2) ON STRINGER 30, BL 0 AT BS 1100 AND 1120.  *S/D*  REMOVED DAMAGED STRINGER AT BS 1080 TO 1140, STR 30 AND REPAIRED IAW FED-EX SRM 53-10-3.
